# SDR FDEA202109202378

- Difficulty date: September 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 72,268 hours, 26,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE DAMAGE - AT LONGERON 22L; STA 1419 (MARKED #10) 0003893740 : CORAL, CHRISTOPHER   - 08-NOV-2021 23:42  ACCOMPLISHED REPAIR ON THE DAMAGED AREAS PER E.A. F-5330-T0364303-P1 "FUSELAGE -   PLATES AND SKINS - SKIN DAMAGE BETWEEN STATION 1400 & 1490 AND S21L & S26L" (MAJOR   REPAIR)
